Follow
Giuseppe Caristi
Giuseppe Caristi
Professore di Metodi Quantitativi per le scienze Economiche Finanziarie e Attuariali, UniversitÓ di
Verified email at unime.it
Title
Cited by
Cited by
Year
Mathematical Programming with (Φ, ρ)-invexity
G Caristi, M Ferrara, A Stefanescu
Generalized convexity and related topics, 167-176, 2007
642007
Semi-infinite multiobjective programming with generalized invexity
G Caristi, M Ferrara, A Stefanescu
Mathematical Reports 62, 217-233, 2010
422010
WITHDRAWN: Existence results for fractional differential systems through a local minimization principle
S Heidarkhani, Y Zhou, G Caristi, GA Afrouzi, S Moradi
Computers & Mathematics with Applications, 2016
362016
Existence of one weak solution for p (x)-biharmonic equations with Navier boundary conditions
S Heidarkhani, GA Afrouzi, S Moradi, G Caristi, B Ge
Zeitschrift fŘr angewandte Mathematik und Physik 67 (3), 1-13, 2016
352016
Infinitely many solutions for perturbed impulsive fractional differential systems
S Heidarkhani, Y Zhao, G Caristi, GA Afrouzi, S Moradi
Applicable Analysis 96 (8), 1401-1424, 2017
322017
A Laplace type problem for a lattice with axial symmetric and different obstacles (I)
G Caristi, M Stoka
Far East Journal of Mathematical Sciences 58 (1), 99-118, 2011
282011
A Laplace type problem for a lattice with axial symmetric and different obstacles (I)
G Caristi, M Stoka
Far East Journal of Mathematical Sciences 58 (1), 99-118, 2011
282011
Laplace type problem for a regular lattice of Dirichlet-Voronoi with different obstacles
G Caristi, M Stoka
Applied Mathematical Sciences 5 (30), 1493-1523, 2011
242011
Laplace problems for regular lattices with three different types of obstacles
G Caristi, EL Sorte, M Stoka
Applied Mathematical Sciences 5 (53-56), 2765-2773, 2011
242011
Perturbed Kirchhoff-type Neumann problems in Orlicz–Sobolev spaces
S Heidarkhani, G Caristi, M Ferrara
Computers & Mathematics with Applications 71 (10), 2008-2019, 2016
232016
A Laplace type problem for a regular lattices with octagonal cell
G Caristi, A Puglisi, M Stoka
Far East Journal Mathematical Sciences 48 (1), 103-118, 2011
222011
On Laplace type problems (II)
D Barilla, M Bisaia, G Caristi, A Puglisi
Far East Journal of Mathematical Sciences 58 (2), 145-155, 2011
222011
Laplace type problem for lattice with cell composed by two quadrilaterals and one triangle
D Barilla, G Caristi, E Saitta, M Stoka
Applied Mathematical Sciences 8 (16), 789-804, 2014
212014
Multiplicity results for p(x)-biharmonic equations with Navier boundary conditions
S Heidarkhani, M Ferrara, A Salari, G Caristi
Complex Variables and Elliptic Equations 61 (11), 1494-1516, 2016
202016
A Laplace type problem for regular lattices with convex-concave cell and obstacles rhombus
G Caristi, A Puglisi, E Saitta
Applied Mathematical Sciences 7 (82), 4049-4065, 2013
202013
A Laplace type problem for a regular lattices with irregular hexagonal cell
G Caristi, M Stoka
Far East Journal Mathematical Sciences 50 (1), 23-36, 2011
202011
Existence results for impulsive damped vibration systems
S Heidarkhani, GA Afrouzi, M Ferrara, G Caristi, S Moradi
Bulletin of the Malaysian Mathematical Sciences Society 41 (3), 1409-1428, 2018
192018
Weak solutions and energy estimates for singular p-laplacian-type equations
J Chu, S Heidarkhani, A Salari, G Caristi
Journal of Dynamical and Control Systems 24 (1), 51-63, 2018
192018
A Laplace type problem for two hexagonal lattices of Delone with obstacles
D Barilla, G Caristi, A Puglisi, M Stoka
Applied Mathematical Sciences 7 (92), 4571-4581, 2013
192013
Laplace type problems for a triangular lattice and different body test
D Barilla, G Caristi, A Puglisi, M Stoka
Applied Mathematical Sciences 8 (103), 5123-5131, 2014
182014
The system can't perform the operation now. Try again later.
Articles 1–20